Story of rational approximation for the class of Stieltjes functions: From Stieltjes to recent optimal estimations of errors

Authors

  • J. Gilewicz

Abstract

We present the history of inequalities for Padé approximant errors in the Stieltjes case. Inequalities optimal in order are obtained for these approximants by using results of J. Vinuesa and A. P. Magnus.

Published

25.07.1994

Issue

Section

Short communications

How to Cite

Gilewicz, J. “Story of Rational Approximation for the Class of Stieltjes Functions: From Stieltjes to Recent Optimal Estimations of Errors”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 7, July 1994, pp. 941–943, https://umj.imath.kiev.ua/index.php/umj/article/view/5686.